The Cumulative Reaction Probability as Eigenvalue Problem

Manthe U, Miller WH (1993)
JOURNAL OF CHEMICAL PHYSICS 99(5): 3411-3419.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF CHEMICAL PHYSICS
Band
99
Zeitschriftennummer
5
Seite
3411-3419
ISSN
PUB-ID

Zitieren

Manthe U, Miller WH. The Cumulative Reaction Probability as Eigenvalue Problem. JOURNAL OF CHEMICAL PHYSICS. 1993;99(5):3411-3419.
Manthe, U., & Miller, W. H. (1993). The Cumulative Reaction Probability as Eigenvalue Problem. JOURNAL OF CHEMICAL PHYSICS, 99(5), 3411-3419. doi:10.1063/1.465151
Manthe, U., and Miller, W. H. (1993). The Cumulative Reaction Probability as Eigenvalue Problem. JOURNAL OF CHEMICAL PHYSICS 99, 3411-3419.
Manthe, U., & Miller, W.H., 1993. The Cumulative Reaction Probability as Eigenvalue Problem. JOURNAL OF CHEMICAL PHYSICS, 99(5), p 3411-3419.
U. Manthe and W.H. Miller, “The Cumulative Reaction Probability as Eigenvalue Problem”, JOURNAL OF CHEMICAL PHYSICS, vol. 99, 1993, pp. 3411-3419.
Manthe, U., Miller, W.H.: The Cumulative Reaction Probability as Eigenvalue Problem. JOURNAL OF CHEMICAL PHYSICS. 99, 3411-3419 (1993).
Manthe, Uwe, and Miller, WH. “The Cumulative Reaction Probability as Eigenvalue Problem”. JOURNAL OF CHEMICAL PHYSICS 99.5 (1993): 3411-3419.